# SDR FDEA202401150077

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 52,718 hours, 8,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRBORNE RETURN DUE TO AIR CONTAMINATION OF AN  UNKNOWN SUBSTANCE.   NOTED SOOT ON BOTH SIDES OF FLIGHTR COMPARTMENT  CAPTAIN AND FO SEATS ON FLAT  AREAS NEAR TILLER AND  WINDOW CONTROL. CLEANED UP SOOT AND R AND R'ED  LOWER RECIRCUULATION AIR FILTERSREF AMM 21-25-08-4.  CREW REPORTED NO SMELL OR FUMES. OPERATED APU  AND  ENGINES AFTER WARDS NO SOOT WAS NOTED. INSPECTED  AIR DUCTS AT CONDITIONED AIR AND NO OIL OR  CONTAMINANTS FOUND AT HOOK UP POINTS REF AMM  21-00-01-2.   PERFORMED PACK CLEANOUT PROCEDURE REF AMM 21-00-01-2 NO SMELLS NOTED DUREING ALL OPERATIONS OK FOR SERVICE..
